Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TommyGrlie321

ACCUTANE QUESTION!!!

ive been suffering with bad acne for 8 years. after seeing 4 dermologists i finally found one that put me on accutane. i wanted to know how long is it to start feeling the effects from it. i've been on it for 2 days now and my lips arent chapped or my face isnt dry yet. im sure its still too soon. does any1 have any idea wen to aspect them? please write back! thankss <3

Share this post


Link to post
Share on other sites

u should be feeling the effects in a few more days...

congrats on being put on accutane!! i am almost done with my treatment and very happy with my results. if u ever have anyother questions, feel free to pm with them

good luck!!

Share this post


Link to post
Share on other sites
i've been on it for 2 days now and my lips arent chapped or my face isnt dry yet. im sure its still too soon. does any1 have any idea wen to aspect them?

Give it a week or two. By then I promise you you won't be complaining. You'll be back here asking which moisturizer to use!

Share this post


Link to post
Share on other sites

It depends on your dose. If you're around 160 pounds and on 40mg a day, you should start feeling the dryness sometime in the second week.

Share this post


Link to post
Share on other sites

im 170+ and dryness felt day 5 (40 MG/day). It depends on how your body absorbs the drug, so its different for everyone.

Share this post


Link to post
Share on other sites

Hi I am new here.

I was put on roaccutane but I experienced rectum bleeding.

I did a search and noticed some members also experienced it.

Is it normal? I not sure I should carry on with it. I consulted

the dermatologist and he told me is very rare for that to

happened and roaccutane should not be the cause. He told

me most probably is due to hemorrhoids but I dont have

history of hemorrhoids and I never have any bleeding in my

rectum before. My stool is soft and I got no constipation.

I tried inserting suppositories and it stopped the bleeding

but once I stopped using it, the bleeding comes back.

Any advice from any fellow members here?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×